Korteweg-de Vries Institute for Mathematics

Photographer: Dirk Gillissen

prof. dr. J.V. (Jasper) Stokman


  • Faculty of Science
    Korteweg-de Vries Instituut
  • Visiting address
    Science Park 107
    Science Park 107  Room number: F3.03
  • Postal address:
    Postbus  94248
    1090 GE  Amsterdam
  • J.V.Stokman@uva.nl
    T: 0205255202
    T: 0205255217

2018

  • Reshetikhin, N., Stokman, J., & Vlaar, B. (2018). Integral solutions to boundary quantum Knizhnik–Zamolodchikov equations. Advances in Mathematics, 323, 486-528. DOI: 10.1016/j.aim.2017.10.041  [details] 

2016

  • Reshetikhin, N., Stokman, J., & Vlaar, B. (2016). Boundary Quantum Knizhnik-Zamolodchikov Equations and Fusion. Annales Henri Poincaré, 17(1), 137-177. DOI: 10.1007/s00023-014-0395-4  [details] 

2015

  • Reshetikhin, N., Stokman, J., & Vlaar, B. (2015). Boundary Quantum Knizhnik-Zamolodchikov Equations and Bethe Vectors. Communications in Mathematical Physics, 336(2), 953-986. DOI: 10.1007/s00220-014-2227-2  [details] 
  • Stokman, J. V. (2015). Connection Problems for Quantum Affine KZ Equations and Integrable Lattice Models. Communications in Mathematical Physics, 338(3), 1363-1409. DOI: 10.1007/s00220-015-2375-z  [details] 
  • Stokman, J., & Vlaar, B. (2015). Koornwinder polynomials and the XXZ spin chain. Journal of Approximation Theory, 197, 69-100. DOI: 10.1016/j.jat.2014.03.003  [details] 

2014

2013

  • Hartwig, J. T., & Stokman, J. V. (2013). Extended trigonometric Cherednik algebras and nonstationary Schrödinger equations with delta-potentials. Journal of Mathematical Physics, 54(2), 021702. DOI: 10.1063/1.4790566  [details] 

2012

2011

  • Stokman, J. (2011). Quantum affine Knizhnik-Zamolodchikov equations and quantum spherical functions, I. International Mathematics Research Notices, 2011(5), 1023-1090. DOI: 10.1093/imrn/rnq094  [details] 

2010

  • van Meer, M., & Stokman, J. (2010). Double affine Hecke algebras and bispectral quantum Knizhnik-Zamolodchikov equations. International Mathematics Research Notices, (6), 969-1040. DOI: 10.1093/imrn/rnp165  [details] 

2009

  • Kolb, S., & Stokman, J. V. (2009). Reflection equation algebras, coideal subalgebras, and their centres. Selecta Mathematica-New Series, 15(4), 621-664. DOI: 10.1007/s00029-009-0007-1  [details] 
  • Emsiz, E., Opdam, E. M., & Stokman, J. V. (2009). Trigonometric Cherednik algebra at critical level and quantum many-body problems. Selecta Mathematica-New Series, 14/3-4, 571-605. DOI: 10.1007/s00029-009-0516-y  [details] 

2008

  • Stokman, J. V. (2008). Generalized Cherednik-Macdonald identities. Mathematical Research Letters, 15(4), 745-760. [details] 
  • Letzter, G., & Stokman, J. V. (2008). Macdonald difference operators and Harish-Chandra series. Proceedings of the London Mathematical Society, 97(1), 60-96. DOI: 10.1112/plms/pdm055  [details] 

Journal editor

  • Stokman, J. V. (editor) (2016). Symmetry, Integrability and Geometry : Methods and Applications (SIGMA) (Journal).
This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library  or the Pure staff  of your faculty / institute. Log in to Pure  to edit your publications. Log in to Personal Page Publication Selection tool  to manage the visibility of your publications on this list.
  • Radboud Universiteit Nijmegen
    Bijzonder hoogleraar

edit contact information edit tabs